# SDR USAA060922

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 528
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 528 LBL 9 AND RBL 9 CORRODED.  REMOVED LIGHT CORROSION, TREATED AND PRIMED IAW SRM 53-00-01 LEVEL 1 C53-202-01, DEFECT SIZE: 1.25 INCH.
